# SDR SIMA2018112602003

- Difficulty date: November 2, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 7,461 hours, 5,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PCR: EMERGENCY LIGHT STRIP INOP AT FLOOR PANEL 226BRF-C/A-COMPLETE:REMOVED AND REPLACED EMERGENCY LIGHT STRIP AT FLOOR PANEL 226BRF IAW EMB 175 AMM 33-50-21, OPS CHECK GOOD.
